Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. 256 (1979), 405-413; MR 81b:32019]


Author: J. E. D’Atri
Journal: Trans. Amer. Math. Soc. 271 (1982), 349
MSC: Primary 32M15; Secondary 53C30
Original Article: Trans. Amer. Math. Soc. 256 (1979), 405-413.
MathSciNet review: 648098
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32M15, 53C30

Retrieve articles in all journals with MSC: 32M15, 53C30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0648098-3
PII: S 0002-9947(1982)0648098-3
Article copyright: © Copyright 1982 American Mathematical Society